AXIALLY-SYMMETRIC RADIATION FIELD OF CONICAL MONOPOLE

D. B. Kuryliak, O. M. Sharabura

Abstract


The rigorous solution of the problem of axially-symmetric
TM-wave diffraction by the open end of the biconical scatterer,
whose one arm is a semi-infinite cone and the other – a finite
cone, is obtained. The bicone is irradiated by the ring magnetic
current field. The analytical regularization technique is applied
to obtain the problem solution. The limiting transition from the
biconical scatterer with arbitrary values of angular parameters
to the monopole antenna (a finite hollow cone above the plane)
is performed. The influence of the monopole’s geometrics and
the source location on the far-field patterns is investigated.
In particular cases, the results are compared with the known data.

Full Text:

PDF

References


Куриляк Д. Б. Осесиметричне поле випромінювання конічного монополя / Д. Б. Куриляк, О. М. Шарабура // Радиофизика и радиоастрономия. — 2013. — Т. 18, № 4. — С. 323–330.




Creative Commons License

Licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0) .